# SDR 2021F00392

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: General aviation
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 6800091
- Aircraft time: 4,346 hours, 2,860 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Part number: 695150522
- Part serial: NA
- Condition: Gouged
- Location: Zone 400
- Part time: 4,346 hours, 2,860 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RH ENGINE UPPER FWD SIDE ENGINE BANANA MOUNT. REF. DQ32830 DATED DEC. 13, 2021.
